# SDR ASAA0280526

- Difficulty date: November 8, 2002
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND C-CHECK, HORIZONTAL FLANGE UNDER AFT CARGO BAY DOOR BEAM DOUBLER IS CORRODED.  REPLACED PREVIOUS DOUBLER AND SPACER PER EA 5310-02130.  (M)
